# SDR 95ZZZY1463

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B-3
- Aircraft serial: 4319
- System (JASC): 6420 · Tail Rotor Head
- Part: Boot
- Part number: 206011736001
- Condition: Torn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BOOT TORN.
